# SDR ASMF20130523003

- Difficulty date: April 24, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 31,149 hours, 15,755 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: QD1104016
- Condition: Leaking
- Location: Rt Engine Oil
- Part time: 28,010 hours, 14,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED AN OIL LEAK IN THE RT ENGINE. MX PERSONNEL PERFORMED ENGINE LEAKING INSPECTION IAW AMM 73-21-00, DETECTING OIL LEAK IN THE DIFFERENTIAL PRESSURE SWITCH, SO THE O-RINGS WERE REPLACED IAW AMM 79-21-07, TESTED CORRECT.
